# SDR CALA2024041101040

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 71,528 hours, 31,283 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Condition: Failed
- Location: Nlg
- Part time: 771,496 hours, 731,270 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF APPX 95 KTS AIRCRAFT PULLED HARD LEFT. DEBRIEFED CREW. CREW STATES BRAKES WERE NOT DRAGGING. WIND AT TIME OF TAKEOFF WAS 9 KTS. ALL INDICATIONS WERE NORMAL AND NO FAULT MESSAGES DISPLAYED. CREW STATED IT FELT LIKE ENGINE FAILURE. UPON MX ARRIVAL OF AC CYCLED BRAKES TO VERIFY ALL MAIN GEARS JACKED AND TIRES ROTARED. NO BRAKE DRAGGING NOTED ON EITHER GEAR. NO DISCREPENCES NOTED FROM VUSUAL INSPECTION OF BRAKE UNITS. PERFORMED HIGH SPEED TAXI, CONFIRMED AIRCRAFT PULLING TO THE LEFT AFTER 40KTS. PERFORMED TSM STEERING DEVIATION DURING TAXI REF TSM 32-51-00-810-823-A, FOUND N/WS SERVO VALVE FAILING ON CHANNEL 2, REMOVED AND REPLACED N/WS STEERING SERVOVALVE REF AMM BRAKES WORKING PROPERLY. NO DEFECTS NOTED. CYCLED RUDDER AND NO DEFECTS NOTED. FURTHER TROUBLESHOOTING REQUIRED 32-51-51-400-001-A, PERFORMED FUNTIONAL CHECK REF 32-51-00-720-003-A, TEST PASS. NO LEAKS NOTED.  PERFORMED HIGH SPEED TAXI UP TO 65KTS, OPS CHECK GOOD NO PULL TO THE LEFT.
